Solvability of a system of generalized extended variational inequalities

Balwant Singh Thakur, Suja Varghese

Abstract


In this paper, we proposed a system of generalized extended nonlinear variational inequality problem (SGENVI) involving three different trivariate mappings and six different nonlinear mappings. We also proposed three steps relaxed parallel projection algorithm for convergence analysis of the approximate solvability of the SGENVI problem. Further, we propose relaxed parallel projection algorithm, which converges to common element of solution set of the SGENVI, and the fixed point set of three nonexpansive mappings.


Full Text: PDF

How to Cite this Article:

Balwant Singh Thakur, Suja Varghese, Solvability of a system of generalized extended variational inequalities, Advances in Fixed Point Theory, Vol 3, No 4 (2013), 629-647

Copyright © 2013 Balwant Singh Thakur, Suja Varghese. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.